MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK; HIP COMPONENT
Model Number 26012802
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to pain.Revision njr number: (b)(4) side: r.Primary asa: p2 - mild disease not incapacitating components not revised: profemur® l hip stem size 3 ha coated product id pha05506 lot id 511348822.Profemur® neck 8dg a/r short product id pha01232 lot id 511357101.

Brand Name
COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10337626
Report Number3010536692-2020-00506
Device Sequence Number3178374
Product Code LPH
UDI-Device IdentifierM684260128021
UDI-PublicM684260128021
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K932222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26012802
Device Catalogue Number26012802
Device Lot Number611359745
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;